# SDR K11A2023071800222

- Difficulty date: April 13, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 43,027 hours, 23,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Part time: 43,027 hours, 23,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL PLACES AROUND R/H WINDOW FRAME OPENING BETWEEN B.S 950F AND B.S 970.
